# SDR VNAA2016112200031

- Difficulty date: November 22, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 33,232 hours, 24,440 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: CC670511143
- Part serial: MF6209722
- Condition: Failed
- Location: Aileron Trim
- Part time: 28,717 hours, 28,420 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AILERON TRIM INOPERATIVE IN FLIGHT. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.   MAINTENANCE REMOVED AND REPLACED AILERON/RUDDER CONTROL PANEL IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
